# SDR SIMA200114402

- Difficulty date: May 24, 2001
- Submitted: June 28, 2001
- Operation: Air carrier
- Aircraft: N270AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 270
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: S5367131828001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MBV-1 INSPECTION, MAINTENANCE REPORTED THE SERVICE DOOR SILL PLATE AND DRAIN TRACK CORRODED BETWEEN FRAMES 36 AND 39.  MAINTENANCE REMOVED AND REPLACED THE DRAIN TRACK IAW SRM 51-25-02.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
